# SDR UPS98826999

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37502571N
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 440 TO 460, AT LONG 31L, THE SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING PER SRM 51-1-20D.
